# SDR YENA2022021400061

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 032
- Aircraft time: 41,322 hours, 26,600 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT # 1393, FLL-NAS. (EMERGENCY DECLARED) ON DESCENT INTO NAS 9000 BRH LH/RH FAULT APPEARED FOLLOWED BY BRH LH/RH FAIL COMPLIED E/QRH AND LANDED IN NAS NO BRAKES ON IDG USED FULL T/R TO STOP; PERFORMED TSM 32-41-00-810-848-A FOUND TO BE TRANSITORY CONDITION MAIN BCM 1 NO FAULTS AT THIS TIME BNRAKE CHECK PERFORMED IAW AMM 32-41-00 AC GOOD FOR SVC (SUPPLEMENTAL INFORMATION ADDED MORE INFORMATION INTO DESCRIPTION)
